MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP INTERFSCRW W/DISP SHTH; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIO-COMP INTERFSCRW W/DISP SHTH; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BIO-COMP INTERFSCRW W/DISP SHTH
Medical Device Problem Codes Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Swelling (2091)
Date of Event 01/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation therefore the complainant's event could not be verified.The device remains in the patient.The root cause of the event could not be determined from the information available and without device evaluation.A possible cause of this type of event may be a reaction of the patient to the material(s) implanted or used during the implant procedure.Patient sensitivity to materials must be considered prior to implantation.
 
Event or Problem Description
It was reported that approximately one month and a half after having a primary btb acl autograft procedure performed, the patient started experiencing swelling of the hands, feet, and face with a reported increased level of pain on the operative knee.The original procedure took place on (b)(6) 2019.The rep confirmed there are no signs of infection, and no signs of increased swelling around the operative knee.The rep stated there is not a revision procedure scheduled at this time.The following arthrex parts were implanted during the original procedure, and remain implanted in the patient: ar-1380c // lot: 1023538 // qty.: 1.Ar-1380c // lot: 1024227 // qty.: 1.Ar-2324bcc // lot: 1020860 // qty.: 1.Additional information received on 3/14/2019: the facility confirmed that the patient is not being treated with any medications at this time.The patient was advised by their primary physician to monitor symptoms.The facility is sending to have allergy testing done.

Brand Name
BIO-COMP INTERFSCRW W/DISP SHTH
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8456852
Report Number1220246-2019-00987
Device Sequence Number3013895
Product Code MAI
UDI-Device Identifier00888867015272
UDI-Public00888867015272
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBIO-COMP INTERFSCRW W/DISP SHTH
Device Catalogue NumberAR-1380C
Device Lot Number1024227
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2019
Initial Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;